Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Functional characterizations of the field of values and the convex hull of the spectrum
HTML articles powered by AMS MathViewer

by Charles R. Johnson PDF
Proc. Amer. Math. Soc. 61 (1976), 201-204 Request permission

Abstract:

The only compact, convex set-valued homogeneous and translatable function of square complex matrices which is an indicator function for the matrices with positive semidefinite real part is the classical field of values. An analogous characterization of the convex hull of the spectrum is given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15, 47A10
  • Retrieve articles in all journals with MSC: 15A15, 47A10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 61 (1976), 201-204
  • MSC: Primary 15A15; Secondary 47A10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0437555-3
  • MathSciNet review: 0437555